# SDR CA020913010

- Difficulty date: September 9, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Rt Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A SCHEDULED MAINTENANCE INSPECTION OF THE FIRE BOTTLES, MECHANIC FOUND ON RT BOTTLE LT SQUIB WIRING TO BE EXPOSED AND TOUCHING EACH OTHER IN THE APU AREA.  ANOTHER CL601 A/C INSPECTED AND FOUND SIMILAR PROBLEM WITH SQUIB WIRING (SAME BOTTLE AND SQUIB).
